# SDR AU001265

- Difficulty date: December 31, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 47,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT SIDE FUSELAGE SKIN CONTAINED LEVEL 2 CORROSION AT STN 1420 INAREA ABOVE NR 2 ENGINE. SKIN BULGED AND FASTENERS SHEARED. FOUND DURING CORROSION PREVENTION AND CONTROL PROGRAM.
